| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 33-36


J. Varghese, A. Antonysamy
      On modified continuous monotonic decomposition of tensor product of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1609-1614.

V. R. Hosseini
      Common fixed point theorems for maps altering distance under a contractive condition of integral type
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1615-1620.

V. R. Hosseini
      Common fixed point theorems for R-weakly commuting mappings of type (A_f) and type (A_g) under a contractive condition of integral type
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1621-1626.

M. Gupta, J. S. Bhullar, O. P. Vinocha
      On the combination of five cyclic code
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1627-1635.

M. Ahmad, J. Ojha
      CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with the canonical semi-symmetric semi-metric connection
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1637-1643.

Chandni Bhan, V. Mandrekar
      Recurrence properties of term structure models
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1645-1652.

O. Khadir
      New variant of ElGamal signature scheme
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1653-1662.

R. Prasad, Pankaj
      On (k,\mu)-manifolds with quasi-conformal curvature tensor
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1663-1676.

R. Santhi, K. Arun Prakash
      On intuitionistic fuzzy semi-generalized closed sets and its applications
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1677-1688.

L. Pastrana-Ramirez, M. del Rocio Sanchez-Lopez
      Kernels by monochromatic directed paths in 3-colored tournaments and quasi-tournaments
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1689-1704.

A. Jaballah
      Automorphisms related properties and chain decompositions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1705-1718.

Wang Li, Hu Changfa
      Strongly n-Gorenstein flat modules
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1719-1727.

H. Kumar, P. Sinha, N. Garg
      A new note on absolute Cesaro summability factors of infinite series
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1729-1736.

P. Sinha, H. Kumar, V. K. Gupta
      Note on absolute matrix summability factors
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1737-1745.

N. Garg, P. Sinha, H. Kumar
      Note on |A,p_n;\delta(n)|_k summability factors
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1747-1757.

A. Satyanarayana, J. Venkateswara Rao
      Pre A*-algebra with order relation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1759-1769.

N. Ravi Shankar, B. Ravi Kumar, G. Ananda Rao, T. Srikanth
      Reducts in object oriented information system
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1771-1787.

G. M. Pandya, C. Janaki, I. Arockiarani
      \pi-set connected functions in topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1789-1798.

B. K. Thomas, K. A. Germina, J. E. Joy
      On sequential topogenic graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 33-36, 1799-1805.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |